# SDR CA070314015

- Difficulty date: February 10, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT OUT FOLLOWING TAKEOFF.  SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE BLADES AND METAL DEBRIS IN THE ENGINE OIL SYSTEM.   MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070314015)
